# SDR UPS97823195

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37510961
- Condition: Cracked
- Location: Bs 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FRAME TIE FITTING AT F/S 120 BETWEEN STRINGERS 31 TO 32L WAS CRACKED.  REMOVED, FABRICATED AND INSTALLED FITTING IAW SRM 51-1-21 AND DWG 3751096.
